Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Mathematical problems of the theory of phase transitions in continuum mechanics

Author: V. G. Osmolovskiĭ
Translated by: E. Peller
Original publication: Algebra i Analiz, tom 29 (2017), nomer 5.
Journal: St. Petersburg Math. J. 29 (2018), 793-839
MSC (2010): Primary 74A50, 74N20
Published electronically: July 26, 2018
MathSciNet review: 3724641
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is a survey of the author’s results related to variational problems for phase transitions in continuum mechanics. The main emphasis is on the study of the relationship between the solutions and the parameters of the problem, which allows one to trace the process of phase transitions when these parameters vary.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 74A50, 74N20

Retrieve articles in all journals with MSC (2010): 74A50, 74N20

Additional Information

V. G. Osmolovskiĭ
Affiliation: St. Petersburg State University, University Embankment 7/9, 199034 St. Petersburg, Russia

Keywords: Microstructure analysis, semicontinuity and relaxation, free surfaces
Received by editor(s): November 25, 2016
Published electronically: July 26, 2018
Additional Notes: Supported by RFBR (grant no. 17-01-00678)
Article copyright: © Copyright 2018 American Mathematical Society